# SDR DHL2006805521

- Difficulty date: October 3, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BLKD WEB FWD FACE CRACKS OF 3.500" AND 4.500" APPROX AT STA 1766.000 L-10L TO L-11L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW AD90-16-05, SB DC8 53-073, DWG SR08530007.  REMOVED FASTENERS IAW SRM51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED (2EA) FILLERS (AL7075T6 0.050") (1EA) DOUBLERS (AL7075T6 0.032") AND DOUBLER (AL7075T6 0.063") IAW DWG SR08530007, SRM 53-2-5 FIG 14A, TR# 53-194 DATED 03-22-04.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-5 FIG 14, DWG SR08530007, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
